# SDR HEEA083652

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,502 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70079H100F210
- Condition: Chafed
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL HOSE ASSY PROTECTIVE COVERING IS CHAFED THROUGH.
